Hi Ann and thanks again for your reply.
I'm beginning to wonder about rebound headaches. I'd never even heard of them till I started googling. I haven't told anybody about my hydrocodone/Tylenol #3 addiction. I have severe lower back pain, and my dr. put me on the Ty 3's, but for a long time, I rarely took them. Then several personal, very devastating events happened, and I started abusing them. Finally talked my dr. into switching me to Hydrocodone. This has been less than a year ago. So basically I went from taking practically none, to "numbing" myself from the emotional pain by taking too many Hydros. I think it's just about the time that the headaches started too. I gradually increased the amount of Hydro that I was taking till I finally got up to 14 of them per day. I was having headaches, mild ones, and I was tired all the time. Convinced I had that brain tumor, had CT, it was negative. Kept taking Hydro's. I remember one day I only had 2 left, I took both of them at the same time when I got up, called the prescription in to be refilled, husband forgot to pick them up, and that night I had the worst headache I think I've ever had. I did sleep, but it was bad when I woke up. So bad that he left work on his lunch hour and picked up the prescription. I took 2 at a time, and within about 45 minutes, the headache was gone. But I was still having them, so I had the MRI done, negative as well. I finally got sick and tired of being sleepy all the time and started tapering off of them. I started a fast taper, then slowed down. I'm still doing that, I'm now down to 4 or 5 a day, but my headaches are frequent and they seem to hurt worse. So, of course with the P/A, I think that they have missed something very, very small, and in 3 months time it has grown. This is terrible.
Will you please tell me what you think about what I've written here? Because if you think it may be the reason, I'm calling my dr. tomorrow, or as soon as I hear back from you. This has GOT to STOP.
Thanks so much for your help. I sure do appreciate you. I've noticed how many people you help on these boards, and I really believe that God will bless you for that.
All the best,